Application on local discrete expansion
M. E. Abd El-Monsef,
A. M. Kozae and
A. A. Abo Khadra
International Journal of Mathematics and Mathematical Sciences, 1996, vol. 19, 1-4
Abstract:
The process of changing a topology by some types of its local discrete expansion preserves s -closeness, S -closeness, semi-compactness, semi- T i , semi- R i , i ∈ { 0 , 1 , 2 } , and extremely disconnectness. Via some other forms of such above replacements one can have topologies which satisfy separation axioms the original topology does not have.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/19/364714.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/19/364714.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:364714
DOI: 10.1155/S0161171296001032
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().